MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 314-02-03 - equinoxe glenoid, pegged alpha, medium 300-10-45 - equinoxe replicator plate 4.5mm o/s 310-01-44 - equinoxe, humeral head short, 44mm (alpha) 300-20-02 - equinox square torque define screw drive kit should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that during a revision procedure, the patient¿s greater tuberosity broke while trying to remove the stem.The surgeon explained to the patient they will probably require a hrp as part of the 2nd stage revision.There were device breakages and there were fragments, parts, pieced in the wound site which were removed by the surgeon and a wash out occurred.There were no surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were available.This is 1 of 2 events for this patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5, h6, h11.The complaint device was evaluated, and the reported event was not confirmed.The stem was returned for evaluation, and images were provided.The returned stem appears unremarkable for an explanted component.There appears to be residual bone attached to the device as well as scratching consistent with tool damage created during removal.A review of complaint history determined that no further action is required as no trends were identified.The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during retraction.However, this cannot be confirmed based on the information provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
The patient had a previous stemmed anatomic shoulder replacement which was revised.The surgeon removed all implants and inserted a cement spacer preparing for the 2nd stage revision which the patient will come back for.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key23287498
Report Number1038671-2025-03099
Device Sequence Number12139171
Product Code KWS
UDI-Device Identifier10885862079312
UDI-Public10885862079312
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-01-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown